Alert archive / California / Red Flag Warnings in 2007
Red Flag Warning 6, NWS Los Angeles, CA
NWS Los Angeles, CA issued this red flag warning at Jan 22, 2007, 6:22 PM PST for Los Angeles County, California. It was in force for 48 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2007, 6:22 PM PST (02:22 UTC)
- Expired
- Jan 24, 2007, 6:00 PM PST
- In force
- 48 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KLOX 230222 RFWLOX RED FLAG WARNING NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 622 PM PST MON JAN 22 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 3 PM PST TUESDAY FOR THE MOUNTAINS AND VALLEYS OF VENTURA AND LOS ANGELES COUNTIES FOR VERY LOW RELATIVE HUMIDITIES AND SOME GUSTY WINDS... .HUMIDITIES IN MANY PARTS OF VENTURA AND LOS ANGELES COUNTIES WILL CONTINUE VERY LOW WITH READINGS IN THE UPPER SINGLE DIGITS AND TEENS THIS EVENING...AND THEN REMAIN BETWEEN 10 AND 18 PERCENT OVERNIGHT AND MUCH OF TUESDAY FOR THE BREEZY AREAS. THESE LOW HUMIDITIES COMBINED WITH NORTHEAST CANYON WINDS OF 15 TO 30 MPH WITH LOCAL GUSTS OVER 35 MPH WILL RESULT IN A CONTINUATION OF CRITICAL FIRE WEATHER CONDITIONS. AS A RESULT...THE RED FLAG WARNING HAS BEEN EXTENDED THROUGH 3 PM PST TUESDAY FOR THE MOUNTAINS AND VALLEYS OF VENTURA AND LOS ANGELES COUNTIES. CAZ253-254-230330- /O.EXP.KLOX.FW.W.0005.000000T0000Z-070123T0200Z/ /O.NEW.KLOX.FW.W.0006.070123T0222Z-070123T2300Z/ VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 622 PM PST MON JAN 22 2007 ...RED FLAG WARNING HAS EXPIRED... ...RED FLAG WARNING IN EFFECT UNTIL 3 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST TUESDAY. GUSTY NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS OVER 40 MPH WILL CONTINUE THROUGH PASSES AND CANYONS TONIGHT INTO TUESDAY. IN ADDITION...RELATIVE HUMIDITIES WILL REMAIN BETWEEN 10 AND 18 PERCENT THROUGH THE PERIOD IN THE BREEZY AREAS. AS A RESULT THE RED FLAG WARNING HAS BEEN EXTENDED THROUGH 3 PM TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ246-230330- /O.EXP.KLOX.FW.W.0005.000000T0000Z-070123T0200Z/ /O.NEW.KLOX.FW.W.0006.070123T0222Z-070123T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 622 PM PST MON JAN 22 2007 ...RED FLAG WARNING HAS EXPIRED... ...RED FLAG WARNING IN EFFECT UNTIL 3 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST TUESDAY. GUSTY NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS OVER 40 MPH WILL CONTINUE THROUGH PASSES AND CANYONS TONIGHT INTO TUESDAY. IN ADDITION...RELATIVE HUMIDITIES WILL REMAIN BETWEEN 10 AND 18 PERCENT THROUGH THE PERIOD IN THE BREEZY AREAS. AS A RESULT THE RED FLAG WARNING HAS BEEN EXTENDED THROUGH 3 PM TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ244-245-247-288-230330- /O.EXP.KLOX.FW.W.0005.000000T0000Z-070123T0200Z/ /O.NEW.KLOX.FW.W.0006.070123T0222Z-070123T2300Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY- 622 PM PST MON JAN 22 2007 ...RED FLAG WARNING HAS EXPIRED... ...RED FLAG WARNING IN EFFECT UNTIL 3 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST TUESDAY. GUSTY NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH LOCAL GUSTS OVER 30 MPH WILL CONTINUE BELOW PASSES AND CANYONS TONIGHT INTO TUESDAY. IN ADDITION...RELATIVE HUMIDITIES WILL REMAIN BETWEEN 10 AND 18 PERCENT THROUGH THE PERIOD IN THE BREEZY AREAS. AS A RESULT THE RED FLAG WARNING HAS BEEN EXTENDED THROUGH 3 PM TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ240-241-230330- /O.EXP.KLOX.FW.W.0005.000000T0000Z-070123T0200Z/ VENTURA COUNTY COAST-LOS ANGELES COUNTY COAST- 622 PM PST MON JAN 22 2007 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ SIRARD
6 follow-up statements
000 WWUS86 KLOX 230224 RFWLOX RED FLAG WARNING NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 624 PM PST MON JAN 22 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 3 PM PST TUESDAY FOR THE MOUNTAINS AND VALLEYS OF VENTURA AND LOS ANGELES COUNTIES FOR VERY LOW RELATIVE HUMIDITIES AND SOME GUSTY WINDS... .HUMIDITIES IN MANY PARTS OF VENTURA AND LOS ANGELES COUNTIES WILL CONTINUE VERY LOW WITH READINGS IN THE UPPER SINGLE DIGITS AND TEENS THIS EVENING...AND THEN REMAIN BETWEEN 10 AND 18 PERCENT OVERNIGHT AND MUCH OF TUESDAY FOR THE BREEZY AREAS. THESE LOW HUMIDITIES COMBINED WITH NORTHEAST CANYON WINDS OF 15 TO 30 MPH WITH LOCAL GUSTS OVER 35 MPH WILL RESULT IN A CONTINUATION OF CRITICAL FIRE WEATHER CONDITIONS. AS A RESULT...THE RED FLAG WARNING HAS BEEN EXTENDED THROUGH 3 PM PST TUESDAY FOR THE MOUNTAINS AND VALLEYS OF VENTURA AND LOS ANGELES COUNTIES. CAZ253-254-231745- /O.CON.KLOX.FW.W.0006.000000T0000Z-070123T2300Z/ VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 624 PM PST MON JAN 22 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY. GUSTY NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS OVER 40 MPH WILL CONTINUE THROUGH PASSES AND CANYONS TONIGHT INTO TUESDAY. IN ADDITION...RELATIVE HUMIDITIES WILL REMAIN BETWEEN 10 AND 18 PERCENT THROUGH THE PERIOD IN THE BREEZY AREAS. AS A RESULT THE RED FLAG WARNING HAS BEEN EXTENDED THROUGH 3 PM TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ246-231745- /O.CON.KLOX.FW.W.0006.000000T0000Z-070123T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 624 PM PST MON JAN 22 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY. GUSTY NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS OVER 40 MPH WILL CONTINUE THROUGH PASSES AND CANYONS TONIGHT INTO TUESDAY. IN ADDITION...RELATIVE HUMIDITIES WILL REMAIN BETWEEN 10 AND 18 PERCENT THROUGH THE PERIOD IN THE BREEZY AREAS. AS A RESULT THE RED FLAG WARNING HAS BEEN EXTENDED THROUGH 3 PM TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ244-245-247-288-231745- /O.CON.KLOX.FW.W.0006.000000T0000Z-070123T2300Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY- 624 PM PST MON JAN 22 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY. GUSTY NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH LOCAL GUSTS OVER 30 MPH WILL CONTINUE BELOW PASSES AND CANYONS TONIGHT INTO TUESDAY. IN ADDITION...RELATIVE HUMIDITIES WILL REMAIN BETWEEN 10 AND 18 PERCENT THROUGH THE PERIOD IN THE BREEZY AREAS. AS A RESULT THE RED FLAG WARNING HAS BEEN EXTENDED THROUGH 3 PM TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ SIRARD
000 WWUS86 KLOX 231722 RFWLOX RED FLAG WARNING NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 922 AM PST TUE JAN 23 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PST TODAY FOR THE MOUNTAINS AND VALLEYS OF VENTURA AND LOS ANGELES COUNTIES DUE TO VERY LOW HUMIDITIES AND DRY FUELS... .WHILE OFFSHORE WINDS HAVE DIMINISHED SOMEWHAT FROM YESTERDAY...VERY LOW HUMIDITIES CONTINUE ACROSS THE MOUNTAINS AND VALLEYS OF LOS ANGELES AND VENTURA COUNTIES. MANY OBSERVING STATIONS IN THE WARNING AREA ARE REPORTING HUMIDITY VALUES AT 10 PERCENT OR LESS...WITH LITTLE CHANGE EXPECTED THROUGH THIS AFTERNOON. THE COMBINATION OF VERY LOW HUMIDITIES AND DRY FUELS HAS RESULTED IN THE CONTINUATION OF THE RED FLAG WARNING. CAZ253-254-232300- /O.CON.KLOX.FW.W.0006.000000T0000Z-070123T2300Z/ VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 922 AM PST TUE JAN 23 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON DUE TO VERY LOW HUMIDITIES AND DRY FUELS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. GUSTY NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH LOCAL GUSTS OVER 30 MPH WILL CONTINUE THROUGH PASSES AND CANYONS THIS MORNING...DIMINISHING SOME BY LATE AFTERNOON. THE OFFSHORE FLOW CONDITIONS WILL CONTINUE TO KEEP HUMIDITIES AT 10 PERCENT OR LESS ACROSS MUCH OF THE AREA TODAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A COMBINATION OF GUSTY OFFSHORE WINDS...VERY LOW RELATIVE HUMIDITY AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ246-232300- /O.CON.KLOX.FW.W.0006.000000T0000Z-070123T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 922 AM PST TUE JAN 23 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON DUE TO VERY LOW HUMIDITIES AND DRY FUELS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. GUSTY NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH LOCAL GUSTS OVER 30 MPH WILL CONTINUE THROUGH PASSES AND CANYONS THIS MORNING...DIMINISHING SOME BY LATE AFTERNOON. THE OFFSHORE FLOW CONDITIONS WILL CONTINUE TO KEEP HUMIDITIES AT 10 PERCENT OR LESS ACROSS MUCH OF THE AREA TODAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A COMBINATION OF GUSTY OFFSHORE WINDS...VERY LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ244-245-247-288-232300- /O.CON.KLOX.FW.W.0006.000000T0000Z-070123T2300Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY- 922 AM PST TUE JAN 23 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON DUE TO VERY LOW HUMIDITIES AND DRY FUELS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. GUSTY NORTH TO NORTHEAST WINDS 10 TO 20 MPH WITH LOCAL GUSTS OVER 25 MPH WILL CONTINUE BELOW PASSES AND CANYONS THIS MORNING...DIMINISHING BY LATE AFTERNOON. THE OFFSHORE FLOW CONDITIONS WILL CONTINUE TO KEEP HUMIDITIES AT 10 PERCENT OR LESS ACROSS MUCH OF THE AREA TODAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A COMBINATION OF VERY LOW RELATIVE HUMIDITY AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ GOMBERG
000 WWUS86 KLOX 232300 RFWLOX RED FLAG WARNING NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 300 PM PST TUE JAN 23 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM PST WEDNESDAY FOR THE MOUNTAINS AND VALLEYS OF VENTURA AND LOS ANGELES COUNTIES DUE TO LOW HUMIDITY AND DRY FUELS... .WHILE OFFSHORE WINDS HAVE DIMINISHED SOMEWHAT FROM YESTERDAY...VERY LOW HUMIDITIES CONTINUE ACROSS THE MOUNTAINS AND VALLEYS OF LOS ANGELES AND VENTURA COUNTIES. MANY OBSERVING STATIONS IN THE WARNING AREA ARE REPORTING HUMIDITY VALUES AT 10 PERCENT OR LESS...WITH LITTLE CHANGE EXPECTED ON WEDNESDAY. IN ADDITION...THERE WILL LIKELY BE VERY POOR HUMIDITY RECOVERY TONIGHT ACROSS WIND EXPOSED MOUNTAINS...VALLEYS...AND FOOTHILLS...WITH HUMIDITY READINGS GENERALLY REMAINING BETWEEN 10 AND 20 PERCENT. THE COMBINATION OF VERY LOW HUMIDITY AND DRY FUELS HAS RESULTED IN THE CONTINUATION OF THE RED FLAG WARNING INTO WEDNESDAY. CAZ253-254-241800- /O.EXT.KLOX.FW.W.0006.000000T0000Z-070125T0200Z/ VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 300 PM PST TUE JAN 23 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM PST WEDNESDAY DUE TO LOW HUMIDITY AND DRY FUELS... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM PST WEDNESDAY. NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH LOCAL GUSTS TO 35 MPH WILL AFFECT THE PASSES AND CANYONS THROUGH EARLY WEDNESDAY AFTERNOON. IN ADDITION...A PROLONGED PERIOD OF HUMIDITY LEVELS OF 10 PERCENT OR LESS ARE EXPECTED ACROSS PORTIONS OF THE MOUNTAINS THROUGH WEDNESDAY... WITH VERY POOR OVERNIGHT RECOVERIES EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A COMBINATION OF GUSTY OFFSHORE WINDS...VERY LOW RELATIVE HUMIDITY AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ246-241800- /O.EXT.KLOX.FW.W.0006.000000T0000Z-070125T0200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 300 PM PST TUE JAN 23 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM PST WEDNESDAY DUE TO LOW HUMIDITY AND DRY FUELS... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM PST WEDNESDAY. AREAS OF NORTH TO NORTHEAST WINDS 10 TO 20 MPH WITH LOCAL GUSTS TO 30 MPH WILL REDEVELOP LATER TONIGHT THROUGH WEDNESDAY MORNING THROUGH THE PASSES AND CANYONS. IN ADDITION...A PROLONGED PERIOD OF HUMIDITY LEVELS OF 10 PERCENT OR LESS ARE EXPECTED ACROSS PORTIONS OF THE AREA THROUGH WEDNESDAY... WITH VERY POOR OVERNIGHT RECOVERIES EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A COMBINATION OF GUSTY OFFSHORE WINDS...VERY LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ244-245-247-288-241800- /O.EXT.KLOX.FW.W.0006.000000T0000Z-070125T0200Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY- 300 PM PST TUE JAN 23 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM PST WEDNESDAY DUE TO LOW HUMIDITY AND DRY FUELS.... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM PST WEDNESDAY. AREAS OF NORTH TO NORTHEAST WINDS 10 TO 20 MPH WITH LOCALLY STRONGER GUSTS WILL REDEVELOP LATER TONIGHT THROUGH WEDNESDAY MORNING BELOW PASSES AND CANYONS. IN ADDITION...A PROLONGED PERIOD OF HUMIDITY LEVELS OF 10 PERCENT OR LESS ARE EXPECTED ACROSS PORTIONS OF THE AREA THROUGH WEDNESDAY...WITH VERY POOR OVERNIGHT RECOVERIES EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A COMBINATION OF VERY LOW RELATIVE HUMIDITY AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ GOMBERG
000 WWUS86 KLOX 241648 RFWLOX RED FLAG WARNING NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 848 AM PST WED JAN 24 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PST TODAY FOR THE MOUNTAINS AND VALLEYS OF VENTURA AND LOS ANGELES COUNTIES DUE TO LOW HUMIDITY AND DRY FUELS... .WHILE THE OFFSHORE WINDS HAVE DIMINISHED...VERY DRY CONDITIONS PREVAIL ACROSS MANY VALLEY AND MOUNTAINS LOCATIONS IN LOS ANGELES AND VENTURA COUNTIES. RELATIVE HUMIDITIES ARE EXPECTED TO HOVER AROUND 10 PERCENT ACROSS PORTIONS OF THE WARNING AREA TODAY. LATER THIS AFTERNOON AND EVENING...THE OFFSHORE FLOW IS EXPECTED TO GRADUALLY DECREASE ALLOWING FOR A SLOW RECOVERY OF HUMIDITIES. WHILE THURSDAY WILL BRING ANOTHER ROUND OF WARM AND DRY CONDITIONS TO INTERIOR SECTIONS OF THE FORECAST AREA...HUMIDITY LEVELS ARE EXPECTED TO RISE ABOVE CRITICAL RED FLAG THRESHOLDS. CAZ253-254-250000- /O.CON.KLOX.FW.W.0006.000000T0000Z-070125T0200Z/ VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 848 AM PST WED JAN 24 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON DUE TO LOW HUMIDITY AND DRY FUELS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. NORTHEAST TO EAST WINDS 15 TO 25 MPH WITH LOCALLY HIGHER GUSTS WILL AFFECT THE PASSES AND CANYONS THROUGH EARLY AFTERNOON. IN ADDITION...A PROLONGED PERIOD OF HUMIDITY LEVELS OF 10 PERCENT OR LESS ARE EXPECTED ACROSS PORTIONS OF THE MOUNTAINS TODAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A COMBINATION OF GUSTY OFFSHORE WINDS...VERY LOW RELATIVE HUMIDITY AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ246-250000- /O.CON.KLOX.FW.W.0006.000000T0000Z-070125T0200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 848 AM PST WED JAN 24 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON DUE TO LOW HUMIDITY AND DRY FUELS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. A PROLONGED PERIOD OF HUMIDITY LEVELS OF 10 PERCENT OR LESS ARE EXPECTED TODAY ACROSS PORTIONS OF THE AREA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A COMBINATION OF GUSTY OFFSHORE WINDS...VERY LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ244-245-247-288-250000- /O.CON.KLOX.FW.W.0006.000000T0000Z-070125T0200Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY- 848 AM PST WED JAN 24 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON DUE TO LOW HUMIDITY AND DRY FUELS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. A PROLONGED PERIOD OF HUMIDITY LEVELS OF 10 PERCENT OR LESS ARE EXPECTED TODAY ACROSS PORTIONS OF THE AREA...WITH THE LOWEST HUMIDITY LEVELS IN THE FOOTHILLS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A COMBINATION OF VERY LOW RELATIVE HUMIDITY AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ GOMBERG
000 WWUS86 KLOX 242248 RFWLOX RED FLAG WARNING NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 248 PM PST WED JAN 24 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PST TODAY FOR THE MOUNTAINS AND VALLEYS OF VENTURA AND LOS ANGELES COUNTIES DUE TO LOW HUMIDITY AND DRY FUELS... .VERY LOW HUMIDITIES CONTINUE THIS AFTERNOON ACROSS THE VALLEYS AND MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES...WITH MANY LOCATIONS REPORTING HUMIDITIES OF 10 PERCENT OR LESS. THESE LOW HUMIDITIES ARE EXPECTED TO PERSIST THROUGH EARLY EVENING. AS THE OFFSHORE FLOW PATTERN WEAKENS TONIGHT AND THURSDAY...HUMIDITY LEVELS ARE EXPECTED TO GRADUALLY MODIFY ACROSS THE VALLEYS AND MOUNTAINS. WHILE THE MOUNTAINS AND VALLEYS ARE EXPECTED TO EXPERIENCE WARM AND DRY CONDITIONS ON THURSDAY...IT DOES NOT APPEAR THAT HUMIDITY VALUES WILL MEET RED FLAG THRESHOLDS. CAZ253-254-250200- /O.CON.KLOX.FW.W.0006.000000T0000Z-070125T0200Z/ VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 248 PM PST WED JAN 24 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON DUE TO LOW HUMIDITY AND DRY FUELS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. A PROLONGED PERIOD OF HUMIDITY LEVELS OF 10 PERCENT OR LESS ARE EXPECTED ACROSS PORTIONS OF THE MOUNTAINS THROUGH EARLY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A COMBINATION OF VERY LOW RELATIVE HUMIDITY AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ246-250200- /O.CON.KLOX.FW.W.0006.000000T0000Z-070125T0200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 248 PM PST WED JAN 24 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON DUE TO LOW HUMIDITY AND DRY FUELS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. A PROLONGED PERIOD OF HUMIDITY LEVELS OF 10 PERCENT OR LESS ARE EXPECTED ACROSS PORTIONS OF THE AREA THROUGH EARLY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A COMBINATION OF VERY LOW RELATIVE HUMIDITY AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ244-245-247-288-250200- /O.CON.KLOX.FW.W.0006.000000T0000Z-070125T0200Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY- 248 PM PST WED JAN 24 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON DUE TO LOW HUMIDITY AND DRY FUELS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. A PROLONGED PERIOD OF HUMIDITY LEVELS OF 10 PERCENT OR LESS ARE EXPECTED ACROSS PORTIONS OF THE AREA THROUGH EARLY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A COMBINATION OF VERY LOW RELATIVE HUMIDITY AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ GOMBERG
000 WWUS86 KLOX 250155 RFWLOX RED FLAG WARNING NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 555 PM PST WED JAN 24 2007 ...RED FLAG WARNING WILL EXPIRE AT 6 PM... .HUMIDITIES HAVE INCREASE IN ALL AREAS EARLY THIS EVENING AND SHOULD REMAIN WELL ABOVE THE CRITICAL THRESHOLD OF 10 PERCENT THROUGH TONIGHT. AS A RESULT...THE RED FLAG WARNING FOR THE MOUNTAINS AND VALLEYS OF VENTURA AND LOS ANGELES COUNTIES WILL BE ALLOWED TO EXPIRE AT 6 PM PST. CAZ253-254-250300- /O.EXP.KLOX.FW.W.0006.000000T0000Z-070125T0200Z/ VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 555 PM PST WED JAN 24 2007 ...RED FLAG WARNING WILL EXPIRE AT 6 PM PST THIS AFTERNOON... THE RED FLAG WARNING WILL EXPIRE AT 6 PM PST THIS AFTERNOON. HUMIDITIES HAVE INCREASED IN ALL AREAS AND WILL REMAIN ABOVE 10 PERCENT THROUGH TONIGHT. $$ CAZ246-250300- /O.EXP.KLOX.FW.W.0006.000000T0000Z-070125T0200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 555 PM PST WED JAN 24 2007 ...RED FLAG WARNING WILL EXPIRE AT 6 PM PST THIS AFTERNOON... THE RED FLAG WARNING WILL EXPIRE AT 6 PM PST THIS AFTERNOON. HUMIDITIES HAVE INCREASED IN ALL AREAS AND WILL REMAIN ABOVE 10 PERCENT THROUGH TONIGHT. $$ CAZ244-245-247-288-250300- /O.EXP.KLOX.FW.W.0006.000000T0000Z-070125T0200Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY- 555 PM PST WED JAN 24 2007 ...RED FLAG WARNING WILL EXPIRE AT 6 PM PST THIS AFTERNOON... THE RED FLAG WARNING WILL EXPIRE AT 6 PM PST THIS AFTERNOON. HUMIDITIES HAVE INCREASED IN ALL AREAS AND WILL REMAIN WELL ABOVE 10 PERCENT THROUGH TONIGHT. $$ SIRARD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this red flag warning went out at Jan 22, 1:40 PM PST, 4 hours 42 minutes earlier.
Area forecast discussion, Jan 22, 1:40 PM PST, 4 hours 42 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 140 PM PST MON JAN 22 2007 .SHORT TERM (TODAY-THU)...QUIET WEATHER THROUGH THE PERIOD WITH A WARMING TREND. MODELS DO SHOW OFFSHORE WINDS CONTINUING ON AND OFF THROUGH THE PERIOD, POSSIBLY AGAIN APPROACHING ADVISORY LEVELS EACH OF THE NEXT COUPLE MORNINGS IN THE MOUNTAINS. OTHERWISE, CLEAR SKIES AND ABOVE NORMAL DAYTIME HIGHS EXPECTED. CHILLY OVERNIGHT LOWS WILL CONTINUE, THOUGH SOME MODERATION IS EXPECTED BY WED AND THU. .LONG TERM (FRI-MON)...THE MEDIUM RANGE FORECAST CONTINUES TO BE RIFE WITH RUN TO RUN VARIABILITY AND A LACK OF CONFIDENCE. IT DOESNT APPEAR THAT ANY MODEL SOLUTION AT THIS POINT WILL BRING US SIGNIFICANT PRECIP, BUT SOME ENSEMBLE MEMBERS DO BRING ENOUGH ENERGY AND MOISTURE TO WHERE SOME LIGHT PRECIP CANT BE RULED OUT. FOR NOW ABOUT THE BEST WE CAN DO REALISTICALLY IS GO WITH PARTLY CLOUDY SKIES AND COOLER TEMPS. PRECIP CHANCES ARE TOO LOW TO MENTION, BUT THEY ARE NOT ZERO. && .AVIATION...MADE MINOR CHANGES TO 12Z TAFS. ERRATIC NE WINDS OVER THE MOUNTAINS AND COASTAL AREAS OF VENTURA AND LOS ANGELES COUNTIES WILL CONTINUE TO DECCELERATE. THOUGH A MODERATE PRES GRAD CENTERED OVER THE TRANVERSE RANGE WILL PERSIST AND LOCALLY MODERATE GUSTY NE WINDS WILL PERSIST OVER THE MOUNTAINS THROUGH THE PERIOD. && .LOX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING (SEE LAXRFWLOX). && PUBLIC...WOFFORD AVIATION...FORWOOD
Hazardous weather outlook, Jan 22, 1:51 PM PST, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 151 PM PST MON JAN 22 2007 CAZ034>041-044>047-051>054-059-087-088-231400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- 151 PM PST MON JAN 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY LOCALLY GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL MAINTAIN A HIGH FIRE DANGER THROUGH THIS AFTERNOON. * RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY LOCALLY GUSTY OFFSHORE WINDS AND VERY LOW RELATIVE HUMIDITIES WILL CONTINUE THROUGH WEDNESDAY MORNING...CONTINUING THE HIGH FIRE DANGER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WOFFORD
Nearby
Red Flag Warnings in California, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.